... anyone else using the suppositories found that it causes diarrhea. I use 25mg to 50mg of this medication every 4-6 hrs, on a bad day
I use Promethazine tablet form and suppositories because I am nauseated most of the time, does?
- 7 Apr 2012 by ukliz
- 1 July 2012
Hi Liz, & Happy Easter! I just looked up this med & didn't see anything about diarrhea, but everyone is different. In fact it says it can cause constipation. Go figure! I think that was for an oral type altho'. I will give you the link I used & maybe you can research the side effects more. Could it be interreacting with one of your other meds? The link will give you an idea on those too. Have a great Easter & write me now & again if you feel up to it! Love, Mary
I use the 25mg suppository when I get migraines (in addition to a migraine drug). I have used the suppositories under several different circumstances, however, and each time I have had diarrhea. So, you are not alone! Usually it is within 20 minutes of insertion (tmi? Sorry!) I didn't think they could absorb that fast, but they haven't failed me yet. It is the only thing that can keep me from tossing my cookies with a migraine. Worth a couple minutes ON the toilet versus hours with my head hanging over it!
- Promethazine Information for Consumers
- Promethazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Promethazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2010 • 1 answer
Updated 22 Apr 2015 • 1 answer
Updated 24 May 2017 • 1 answer
Updated 16 Mar 2018 • 2 answers
Posted 8 days ago • 0 answers